# SDR CA060718003

- Difficulty date: July 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing Race
- Part number: C0411
- Condition: Rough
- Location: Tail Rotor
- Part time: 36 hours
- Component: Drive Assy, Robsin
- Component part number: D2242
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS NOTICED THAT THE DAMPER BEARING HAD TURNED ON THE TAIL ROTOR DRIVE SHAFT.  SLIPPAGE MARKS WERE ABOUT .5 INCH APART.  THE BEARING WAS REMOVED SO IT COULD BE INSPECTED, AND POSSIBLY REINSTALLED.   THE BEARING WAS FOUND TO BE ROUGH.  IT WAS ALSO NOTED THAT THE GREASE IN THE BEARING WAS A DIFFERENT COLOR THAN THE GREASE IN THE SAME BEARING IN OTHER AIRCRAFT, AND PARTS IN STORES.   THE BONDED PLATES WERE THE BEARING SITS WERE MEASURED AND FOUND TO HAVE A TOTAL INDICATED RUNOUT OF .0045 INCH.  MANUFACTURES LIMIT IS .003 INCH.   THE TAIL ROTOR DRIVE SHAFT ASSEMBLY IS TO BE REPLACED WITH A NEW UNIT. (TC NR 20060718003)
